MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC (LITTLETON) O-ARM 1000 IMAGING SYSTEM 3RD EDITION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, M

MEDTRONIC NAVIGATION, INC (LITTLETON) O-ARM 1000 IMAGING SYSTEM 3RD EDITION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, M
Model Number BI70000028120
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: no parts have been received by the manufacturer for evaluation.This regulatory report is being submitted due to a retrospective review through capa 624932.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used during a sacroiliac and thoracolumbar procedure.It was reported that the system would not take a 2d or 3d scan.The site rebooted the unit and after reboots, they were able to scan, but it was reported that this resulted in "a big delay to the case." there was no reported impact to the patient.
 
Additional Manufacturer Narrative
The initial regulatory report was submitted due to retrospective review through capa 624392, not the previously listed 624932.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
O-ARM 1000 IMAGING SYSTEM 3RD EDITION
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, M
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC (LITTLETON)
300 foster st
littleton MA 01460
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC (LITTLETON)
300 foster st
littleton MA 01460
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20675508
Report Number3004785967-2024-00670
Device Sequence Number21068094
Product Code OXO
UDI-Device Identifier00643169353428
UDI-Public00643169353428
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K092564
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70000028120
Device Catalogue NumberBI70000028120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2024
Supplement Date Received by Manufacturer12/05/2024
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown